# SDR LR7A2023010403254

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 41,308 hours, 26,937 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 7075T60080
- Condition: Cracked
- Location: Rt Wing
- Component: Wing, Lkheed
- Component part number: 330815012
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND RH OUTER WING BEAM WEB CRACKED AT OWS6R, FS517, WL260-287.  REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 57-30-22.
